A uniformly continuous function on $[0,\,1]$ that is everywhere different from its infimum.
Julian, William ; Richman, Fred
Pacific J. Math., Tome 115 (1984) no. 2, p. 333-340 / Harvested from Project Euclid
Publié le : 1984-05-14
Classification:  03F60,  26A15
@article{1102710574,
     author = {Julian, William and Richman, Fred},
     title = {A uniformly continuous function on $[0,\,1]$ that is everywhere different from its infimum.},
     journal = {Pacific J. Math.},
     volume = {115},
     number = {2},
     year = {1984},
     pages = { 333-340},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102710574}
}
Julian, William; Richman, Fred. A uniformly continuous function on $[0,\,1]$ that is everywhere different from its infimum.. Pacific J. Math., Tome 115 (1984) no. 2, pp.  333-340. http://gdmltest.u-ga.fr/item/1102710574/